RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1915–1925 (Mi de7004)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the theory of reducible functional-differential Itô equations

A. V. Ponosov

Perm State University

Full text: PDF file (1444 kB)

English version:
Differential Equations, 1989, 25:11, 1347–1355

Bibliographic databases:
UDC: 517.929:519.21
Received: 08.06.1988

Citation: A. V. Ponosov, “On the theory of reducible functional-differential Itô equations”, Differ. Uravn., 25:11 (1989), 1915–1925; Differ. Equ., 25:11 (1989), 1347–1355

Citation in format AMSBIB
\Bibitem{Pon89}
\by A.~V.~Ponosov
\paper On the theory of reducible functional-differential It\^o equations
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1915--1925
\mathnet{http://mi.mathnet.ru/de7004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034098}
\zmath{https://zbmath.org/?q=an:0689.60056}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1347--1355


Linking options:
  • http://mi.mathnet.ru/eng/de7004
  • http://mi.mathnet.ru/eng/de/v25/i11/p1915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Nepomnyaschih, A. V. Ponosov, “Local operators in some subspaces of the space $L_0$”, Russian Math. (Iz. VUZ), 43:6 (1999), 48–61  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:61
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020